# SDR UALA2012010400076

- Difficulty date: January 3, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 81,095 hours, 13,002 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 648
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

APU GENERATOR WOULD NOT COME ONLINE DURING TAXI.  APU FIELD TRIPS, BPCU APU BIT:OPEN POR-FDR GEN AND UNDERVOLT TRIP.  TRIED APU GCU, NO HELP, RE-INSTALLED ORIGINAL.  REPLACED APU GEN SWITCH, NO HELP.  REMOVED AND REPLACED APU GENERATOR PER MM.  LEAK AND OPS CHECKED GOOD.
